# SDR DALA2024010900333

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0142502) WHILE CLEANING LAV E, FOUND AFT DOOR POST BOTTOM PORTION CORRODED. C/W REPAIR AT LAV E DOORPOST AISLE SIDE IAW ERA 611344-14 REV. ORIGINAL.
